Today is day 2 of Revatio. about 30-40min into each dose i get this terrible headache and pressure .Yesturday My head hurt so bad i wanted to cry .Today still headaches . So far about 1 hr. after each i had to take 2 tylenol to stop headache and leg aches..& terrible heart burn.. will these side effects deminish or is this what happens with every dose ? Also i consider 3 x a day (evry 8 Hrs.) package info says 3x a day ..preferably every 4-6hr. ?? yesturday i did every 6hr... today i am doing every 8hr. just to see if i get more headache releif between doses .. Please any advice???I cant live with these headaches.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...